Vol. 104, No. 1, 1983

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 329: 1  2
Vol. 328: 1  2
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Online Archive
The Journal
About the journal
Ethics and policies
Peer-review process
Submission guidelines
Submission form
Editorial board
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author index
To appear
Other MSP journals
Topological transversality. II. Applications to the Neumann problem for y′′ = f(t, y, y)

Andrzej Granas, Ronald Bernard Guenther and John Walter Lee

Vol. 104 (1983), No. 1, 95–109

In this paper the Neumann problem for the nonlinear equation y′′ = f(t,y,y) is studied. A priori bounds are derived and the results of Granas, Guenther and Lee, are invoked to obtain existence theorems. The existence theorems are in many cases quite different from those of the Dirichlet problem, e.g. it is possible to obtain general existence theorems where f(t,y,y) can grow very rapidly in the y variable.

Mathematical Subject Classification 2000
Primary: 34B15
Received: 9 May 1980
Published: 1 January 1983
Andrzej Granas
Ronald Bernard Guenther
John Walter Lee